Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

On Amox for tooth access, severe cramping, bleeding, clotting every time. Can antibiotics make me start early?

I m not pregnant, not sexually active and not on the pill . I am on Amox 500mg 4 a day four 7 days for a tooth abcess and started my period 15 days early with severe cramping which is not normal for me, although I do suffer from extreme bleeding and clotting every time! I know antibiotics mess with birth control but that s not an issue. Can antibiotics make me start early?
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
you have got your periods 15 days early this time..
you were on the course of antibiotics for the tooth abscess..
the amoxicillin is not known to cause menstrual irregularities..
the stress you were going through, due to tooth abscess can cause hormonal irregularities..can cause menstrual irregularities..
so relax, and do yoga, meditation and walking..
if it recurs, then see your gynaecologist for the investigation and management..
Answered: Sun, 25 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor